International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Views: 180

Research Paper | Mathematics | Iraq | Volume 6 Issue 4, April 2017


T-Pure Fuzzy Submodules

Hatam Y. Khalaf | Shaymaa A. Muheyaddin


Abstract: The main aim of this paper is to extend and study the notion of (ordinary) T-pure submodule into T-pure fuzzy submodule and T-pure ideal into T-pure fuzzy ideal. This lead us to introduced and study other notions such as T-pure fuzzy submodule and T-pure fuzzy ideal


Keywords: Fuzzy module, submodules


Edition: Volume 6 Issue 4, April 2017,


Pages: 1610 - 1614


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top